# SDR USAA2014062000002

- Difficulty date: June 20, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 40,402 hours, 23,461 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664409
- Part serial: A7657
- Condition: Unserviceable
- Location: R1 Door
- Part time: 25,854 hours, 14,607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING MOD 2514Y110, THE R1 DOOR SLIDE NOT PACKED PROPERLY.  R & R R1 DOOR SLIDE IAW JOB CARD 26L00025011.
